# SDR UALA2010012500310

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 49,364 hours, 7,064 cycles
- Engine: Pwa PW4090
- System (JASC): 2350 · Audio Integrating System
- Part: Controller
- Part number: 285W02193
- Part serial: 223
- Condition: Faulty
- Location: Buss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPBC L OVERHEAD PANEL BUS CONTROLLER (OPBC) FAULT. STATUS L) HAS NO OUTPUT.  RESET CB NO HELP. MULTIPLE OVERHEAD PANEL LIGHTS AND FWD PANEL ARE BLINKING.  REPLACED OPBC-L- IAW AMM.  ACPD SYS TEST IN MAT, TEST PASSED.
